# SDR HALA2015042000083

- Difficulty date: April 20, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 16,558 hours, 16,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT MAIN CABIN BS 655 LBL 15.  REMOVED AND INSTALLED NEW ANGLE SUPPORT AT MAIN CABIN STA 655, LBL 15 IRW SRM 51-41-05.
